Advanced search
1 file | 134.38 KB

A geometric construction of Mathon's perp-system from four lines of PG(5,3)

Author
Organization
Abstract
We give a new construction of the Mathon perp-system of the five-dimensional projective space over the field with three elements, starting from four lines.
Keywords
perp-system, PARTIAL GEOMETRIES, partial geometry

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 134.38 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Bamberg, John, and Frank De Clerck. 2010. “A Geometric Construction of Mathon’s Perp-system from Four Lines of PG(5,3).” Journal of Combinatorial Designs 18 (6): 450–461.
APA
Bamberg, J., & De Clerck, F. (2010). A geometric construction of Mathon’s perp-system from four lines of PG(5,3). JOURNAL OF COMBINATORIAL DESIGNS, 18(6), 450–461.
Vancouver
1.
Bamberg J, De Clerck F. A geometric construction of Mathon’s perp-system from four lines of PG(5,3). JOURNAL OF COMBINATORIAL DESIGNS. 2010;18(6):450–61.
MLA
Bamberg, John, and Frank De Clerck. “A Geometric Construction of Mathon’s Perp-system from Four Lines of PG(5,3).” JOURNAL OF COMBINATORIAL DESIGNS 18.6 (2010): 450–461. Print.
@article{1067652,
  abstract     = {We give a new construction of the Mathon perp-system of the five-dimensional projective space over the field with three elements, starting from four lines.},
  author       = {Bamberg, John and De Clerck, Frank},
  issn         = {1520-6610},
  journal      = {JOURNAL OF COMBINATORIAL DESIGNS},
  keyword      = {perp-system,PARTIAL GEOMETRIES,partial geometry},
  language     = {eng},
  number       = {6},
  pages        = {450--461},
  title        = {A geometric construction of Mathon's perp-system from four lines of PG(5,3)},
  url          = {http://dx.doi.org/10.1002/jcd.20248},
  volume       = {18},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: